# SDR A6WA201309034024

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 24,586 hours, 24,411 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURNING DECENT, RECEIVED INTERMITTENT LT 14 STG DUCT WARNING MESSAGE. AFTER SEVERAL MINUTES OF INTERMITTENT MESSAGES, MESSAGE REMAINED ON UNTIL DESCENDING BELOW 8000 FT. CREW PERFORMED QRH & DECLARED AN EMERGENCY.  R & R LT ENGINE PYLON SENSOR ELEMENT IAW AMM 36-21-
04.  OPS CHECKED GOOD.
